# SDR 200600291

- Difficulty date: February 17, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N726
- Make and model: Doug MD 83
- Aircraft serial: 53124
- Aircraft time: 34,500 hours, 24,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misrepaired
- Location: Bs 617
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DUE TO POOR WORKMANSHIP ON EXISTING REPAIR AT STATION 617 LONGERON 22 THE REPAIR REQUIRES REPAIR.  ECRA 726BC-53-MD80-004 REPAIR OF STA 617 RT SIDE SKIN, LONGERON 22.  PART 1 OF THIS ECRA PROVIDES INSTRUCTIONS TO ACCOMPLISH A EXTERNAL DOUBLER REPAIR. PART 2 OF THIS ECRA PROVIDES INSTRUCTIONS FOR ADDED INSPECTIONS THRESHOLD AT 20,000 LANDINGS.  PART 3 OF THIS ECRA PROVIDES INSTRUCTIONS FOR ADDED REPETITIVE INSPECTION AT EACH SUBSEQUENT 15,000 LANDINGS.
